# SDR USAA030160

- Difficulty date: August 18, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,839 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, STATION 727E AT S24L.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
